The Arithmetic of Resource-intensive Growth, Keynesian Monetary Management, and Egalitarian Green Growth
Bibliographic Data
| ID | 3884913 |
|---|---|
| Authors | Amiya Kumar Bagchi (corresponding author) |
| Year | 2015 |
| Volume | 46 |
| Issue | 5 |
| Pages | 1201-1212 |
| Publication date | 2015-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Development and Change (JOURNAL) |
| Journal identifiers | ISSN: 0012-155X • E-ISSN: 1467-7660 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1111/dech.12191 |
| OpenAlex | W2101489060 |
| Language | EN |
| References cited | 12 |
Arithmetic · Citation · Economics · Keynesian economics · Library science · Mathematical economics · Resource (disambiguation) · Climate Change Policy and Economics · Computer Science · Fiscal Policy and Economic Growth · Mathematics · Sustainable Development and Environmental Policy
| Highly cited | No |
|---|